Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 6, NWS Shreveport, LA

April 27, 2014Camp County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 27, 2014, 7:33 PM CDT for Camp County, Morris County, Titus County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 7:33 PM CDT (00:33 UTC)
Expired
Apr 27, 2014, 8:00 PM CDT
In force
27 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Camp County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 124 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:35 PM CDTHAIL 12 Se Mount Pleasant, TXPHOTOS FROM MARK SCIRTOS KLTV FACEBOOK PAGE CONFIRM 1.00 IN HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WFUS54 KSHV 280033
TORSHV
TXC063-343-449-280100-
/O.NEW.KSHV.TO.W.0006.140428T0033Z-140428T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CAMP COUNTY IN NORTHEAST TEXAS...
  MORRIS COUNTY IN NORTHEAST TEXAS...
  TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 800 PM CDT

* AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF
  CASON...OR NEAR LEESBURG...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  CASON BY 750 PM CDT...
  COOKVILLE BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3325 9486 3306 9469 3299 9503 3304 9509
TIME...MOT...LOC 0033Z 238DEG 28KT 3304 9500

$$

SHV ITO
1 follow-up statement
156 
WWUS54 KSHV 280046
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT SUN APR 27 2014

TXC063-280056-
/O.CAN.KSHV.TO.W.0006.000000T0000Z-140428T0100Z/
CAMP TX-
746 PM CDT SUN APR 27 2014

...THE TORNADO WARNING FOR CAMP COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

LAT...LON 3321 9485 3310 9474 3305 9489 3310 9495
TIME...MOT...LOC 0046Z 238DEG 28KT 3310 9489

$$

TXC343-449-280100-
/O.CON.KSHV.TO.W.0006.000000T0000Z-140428T0100Z/
MORRIS TX-TITUS TX-
746 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR TITUS AND
MORRIS COUNTIES...

AT 742 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED NEAR ROEDER...OR 6 MILES NORTHEAST OF PITTSBURG...MOVING
NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  COOKVILLE BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING 
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST 
TEXAS.

&&

LAT...LON 3321 9485 3310 9474 3305 9489 3310 9495
TIME...MOT...LOC 0046Z 238DEG 28KT 3310 9489

$$

SHV ITO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 27, 7:09 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 27, 7:09 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT SUN APR 27 2014

.AVIATION...

VFR FLIGHT CATEGORIES PERSIST ACROSS ALL ARKLATEX TERMINALS THIS
EVENING...AS THUNDERSTORM DEVELOPMENT HAS BEEN HELD IN CHECK BY A CAP
AND SLOW MOVING DRY LINE TO THE WEST. CURRENTLY WE HAVE ONE
ISOLATED STORM IN WOOD COUNTY...BUT THIS STORM REMAINS FOR AWAY
FROM ANY ARKLATEX TERMINALS. THIS STORM MAY MOVE INTO THE
TEXARKANA AREA LATER IF IT CONTINUES TO LIVE...OTHERWISE NO THREAT
FOR CONVECTION IS BEING HIGHLIGHTED IN AREA TAFS AT THIS TIME.
MVFR CIGS ENTER TAFS IN LA AND AR AFTER 06Z...AS BOUNDARY LAYER
MOISTURE WILL BE ABUNDANT THERE OVERNIGHT.

ELEVEN

&&

.PREV DISCUSSION... /ISSUED 413 PM CDT SUN APR 27 2014/

DISCUSSION...
PDS TOR WATCH #100 JUST COORDINATED WITH SPC AND ISSUED FOR
MCCURTAIN COUNTY OK AS WELL AS OUR NRN TIER OF AR COUNTIES GOOD
UNTIL 04Z...REPLACING TOR WATCH #97 PREVIOUSLY IN EFFECT.
OTHERWISE...THE REMAINDER OF TOR WATCH 97 REMAINS IN EFFECT
FARTHER S TOWARDS THE I-20 CORRIDOR OF E TX/N LA THROUGH 02Z. THE
CAP IS BEGINNING TO BREAK ALONG THE DRY LINE WHICH EXTENDS JUST E
OF A GYI...TO NEAR TKI...TO DAL...TO CPT AND GOP AS OF 20Z...WHERE
SCT SUPERCELLS HAVE DEVELOPED JUST AHEAD OF IT NEAR THE RED RIVER
W OF HUGO...AND ON THE E SIDE OF THE DFW METROPLEX. EXTREME
INSTABILITY HAS DEVELOPED JUST E OF THE DRY LINE ACROSS E
TX...WHERE MLCAPES HAVE RISEN TO 4000+ J/KG...WITH CAPES NOT MUCH
LOWER FARTHER E ACROSS SE OK/SW AR/N LA. THE BEST BACKING OF THE
LOW LEVEL WINDS REMAIN OVER NE LA/SCNTRL AND CNTRL AR AWAY FROM
THE BEST FORCING...BUT THIS WILL CHANGE BY THIS EVENING AS THE
95+KT UPPER JET STREAK OVER N TX ROUNDS THE TROUGH INTO SE OK/SW
AR AND ENHANCES LARGE SCALE DIFFLUENCE OVER THIS AREA. THE KSHV
88-D DEPICTS A BAND OF -SHRA THAT HAS DEVELOPED WELL AHEAD OF THE
DRYLINE OVER NE TX/SW AR...WHERE THE SFC ANALYSIS REVEALS A
CONFLUENT BNDRY HAS DEVELOPED AND ENHANCED LOCALIZED CONVERGENCE.
THIS WILL BE ONE AREA TO WATCH THIS EVENING ESPECIALLY AS THE CAP
FARTHER E AWAY FROM THE DRY LINE BREAKS...GIVEN THE EXTREME
INSTABILITY AND BACKING LOW LEVEL WINDS. POPS ARE A TOUGH CALL
TONIGHT...BUT WITH THE SHORT TERM PROGS SHIFTING THE HEAVIER
RAINFALL AXIS FARTHER NE AND E OF THE CWA...HAVE MAINTAINED LIKELY
POPS OVER SW AR...TAPERING HIGH CHANCE POPS FARTHER W AND S ACROSS
NE TX/N LA. WILL ALLOW THE LAKE WIND ADVISORY TO EXPIRE AT 00Z AS
SCHEDULED...ALTHOUGH WINDS MAY STAY NEAR ADVISORY CRITERIA IN SOME
PLACES BUT GRADUALLY RELAX THROUGH THE EVENING.

THE DRY LINE SHOULD PULL UP STATIONARY JUST W OF THE FORECAST AREA
TONIGHT...ALTHOUGH THE NRN EXTENT MAY EVENTUALLY NUDGE E INTO
MCCURTAIN COUNTY LATE...GIVEN THE BETTER EWD MOTION AT THE PRESENT
TIME THAN FARTHER S ACROSS TX. THIS BNDRY REMAINS PROGGED TO MIX E
INTO SCNTRL AR/NW LA/DEEP E TX BY MONDAY AFTERNOON...AND WILL
FOCUS SCT CONVECTION ONCE AGAIN MAINLY FROM LOWER TOLEDO BEND NE
INTO NCNTRL LA/SE AR. THE FLOW SHOULD REMAIN UNIDIRECTIONAL OVER
THESE AREAS THROUGH THE DAY WHICH WOULD LIMIT THE TORNADIC
THREAT...ALTHOUGH MODERATE INSTABILITY AND STRONG SHEAR WOULD HELP
ENHANCE THE SVR THREAT ONCE AGAIN. THIS CONVECTION SHOULD DIMINISH
DURING THE EVENING AS IT OUTRUNS TO DRY LINE...WITH THE SFC BNDRY
POSSIBLY BACKING N A BIT INTO NW LA/SW AR BY DAYBREAK TUESDAY
BEFORE A COOL FRONT REINFORCES IT QUICKLY E OUT OF THE AREA
TUESDAY AFTERNOON. CAN/T RULE OUT SCT ELEVATED CONVECTION TUESDAY WITH
THE NEXT SHORTWAVE ROUNDING THE CLOSED LOW CENTER...WHICH WILL
WOBBLE THROUGH MIDWEEK OVER THE MIDWEST...AND HAVE MAINTAINED
CHANCE POPS MAINLY OVER NCNTRL LA.

COOLER AND DRIER AIR WILL PERSIST THROUGH THE REMAINDER OF THE
WEEK...AS NW FLOW ALOFT WILL CONTINUE. HAVE NOT FOCUSED ON THE
EXTENDED MUCH THIS AFTERNOON GIVEN THE ENHANCED SVR THREAT THIS
AFTERNOON/TONIGHT. THANK YOU SPC AND SURROUNDING WFO/S FOR
COORDINATION THIS AFTERNOON.

PRELIMS TO FOLLOW BELOW...

15

&&

.PREVIOUS POINT TEMPS/POPS...
SHV  69  84  58  78  51 /  50  30  10  30  10
MLU  69  83  62  79  52 /  60  50  30  30  10
DEQ  58  79  48  72  46 /  50  10  10  10  10
TXK  65  83  55  75  48 /  60  20  10  20  10
ELD  68  82  57  78  49 /  70  40  20  30  10
TYR  62  84  54  76  49 /  30  10  10  10  10
GGG  66  83  56  77  50 /  40  10  10  10  10
LFK  69  87  60  81  52 /  30  20  10  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

ELEVEN
Hazardous weather outlook, Apr 27, 12:14 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SUN APR 27 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-281100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1214 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...AND PORTIONS OF NORTH LOUISIANA...AHEAD OF AN
APPROACHING DRY LINE THAT WILL MIX EAST INTO EASTERN OKLAHOMA AND
EASTCENTRAL TEXAS...AND A STRONG UPPER LEVEL STORM SYSTEM OVER THE
CENTRAL PLAINS. THE AIR MASS HAS BECOME VERY UNSTABLE THIS
AFTERNOON...WITH STRONG WIND SHEAR THAT WILL AID RAPID DEVELOPMENT
AND ROTATION WITHIN THESE STORMS. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL BE POSSIBLE...SOME OF WHICH MAY BE
STRONG. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
POSSIBLE AS WELL LATE THIS AFTERNOON AND EVENING OVER SOUTHWEST
ARKANSAS AND EXTREME NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT
WILL CONTINUE THROUGH LATE TONIGHT ACROSS SOUTHCENTRAL ARKANSAS
AND NORTHCENTRAL LOUISIANA BEFORE WEAKENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
MONDAY OVER DEEP EAST TEXAS...NORTHCENTRAL LOUISIANA...AND
POSSIBLY SOUTHCENTRAL ARKANSAS...AS THE DRY LINE MIXES EAST INTO
THESE AREAS BY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE MAINLY OVER NORTHCENTRAL LOUISIANA...AS AN UNSTABLE AIR
MASS AGAIN DEVELOPS WITH STRONG HEATING. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CAN
NOT BE RULED OUT. THE SEVERE WEATHER THREAT SHOULD DIMINISH MONDAY
EVENING AS THE STORMS PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

15

In the hours before

Local storm report, Apr 27, 6:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             ALBA                    32.79N  95.64W
04/27/2014  E1.75 INCH       WOOD               TX   BROADCAST MEDIA

&&

EVENT NUMBER SHV1400313

20
Local storm report, Apr 27, 6:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             QUITMAN                 32.80N  95.44W
04/27/2014  E1.75 INCH       WOOD               TX   FIRE DEPT/RESCUE

            HAIL DAMAGED VEHICLES

&&

EVENT NUMBER SHV1400314

20
Local storm report, Apr 27, 6:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             QUITMAN                 32.80N  95.44W
04/27/2014  M1.25 INCH       WOOD               TX   BROADCAST MEDIA

            PHOTOS FROM KLTV FACEBOOK VERIFIED HAIL REPORTS

&&

EVENT NUMBER SHV1400315

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Wood53 min
Apr 27, 7:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus66 min
Apr 28, 12:03 AM CDTSevere Thunderstorm WarningSHVFranklin, Wood42 min
Apr 28, 1:12 AM CDTSevere Thunderstorm WarningSHVCherokee63 min
Apr 28, 1:25 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Titus, Upshur50 min
Apr 28, 1:31 AM CDTSevere Thunderstorm WarningSHVBowie, Cass44 min
Apr 28, 2:03 AM CDTTornado WarningSHVCherokee, Rusk57 min
Apr 28, 2:07 AM CDTSevere Thunderstorm WarningSHVBowie, Cass38 min
Apr 28, 2:40 AM CDTSevere Thunderstorm WarningSHVCass, Marion50 min
Apr 28, 2:46 AM CDTTornado WarningSHVPanola, Rusk29 min
Apr 28, 3:19 AM CDTTornado WarningSHVPanola, Rusk, Shelby26 min
Apr 28, 3:31 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk59 min
Apr 28, 3:44 AM CDTTornado WarningSHVPanola, Shelby46 min
Apr 28, 5:27 AM CDTSevere Thunderstorm WarningSHVSabine48 min
Apr 28, 6:45 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine45 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.